# SDR YV3R2021011100416

- Difficulty date: January 6, 2020
- Submitted: January 11, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: HI982
- Make and model: Robsin R44
- Aircraft serial: 0461
- Aircraft time: 2,000 hours
- Engine: Lyc O540F1B5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: D5002
- Part serial: 0159
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED HYDRAULIC PUMP ASSEMBLY P/N: D500-2 FAILED ON FIRST TEST.
